THERMAL SCIENCE

International Scientific Journal

FIXED POINT THEOREM FOR COMPATIBLE MAPPINGS IN INTUITIONISTIC FUZZY 3-METRIC SPACES

ABSTRACT
In this paper, we introduced the concept of weak compatible of type (α) and asymptotically regular defined on intuitionistic fuzzy 3-metric space and proved the uniqueness and existence the fixed point theorem for five mappings from a complete intuitionistic fuzzy 3-metric space into itself under weak compatible of type (α) and asymptotically regular. The used definitions and theorem show the practice of our main idea.
KEYWORDS
PAPER SUBMITTED: 2020-06-10
PAPER REVISED: 2020-07-15
PAPER ACCEPTED: 2020-07-18
PUBLISHED ONLINE: 2020-10-25
DOI REFERENCE: https://doi.org/10.2298/TSCI20S1371A
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2020, VOLUME 24, ISSUE Supplement 1, PAGES [S371 - S376]
REFERENCES
  1. Khater, M. M., Baleanu, D., On Abundant New Solutions of Two Fractional Complex Models, Advances in Difference Equations, 2020 (2020), June, 268
  2. Khater, M. M., et al., Abundant Analytical and Numerical Solutions of the Fractional Microbiological Densities Model in Bacteria Cell as a Result of Diffusion Mechanisms, Chaos, Solitons and Fractals, 136 (2020), 109824
  3. Korpinar, Z., et al., Applicability of Time Conformable Derivative to Wick-Fractional-Stochastic PDE, Alexandria Eng. Journal, 59 (2020), 3, pp. 1485-1493
  4. Hashemi, M. S., et al., On 3-D Variable Order Time Fractional Chaotic System with Non-Singular Kernel, Chaos, Solitons and Fractals, 133 (2020), 109628
  5. Korpinar, Z., et al., Theory and Application for the System of Fractional Burger Equations with Mittag Leffler Kernel, Applied. Math. Comput., 367 (2020), 124781
  6. Korpinar, Z., Inc, M., Numerical Simulations for Fractional Variation of (1+1)-Dimensional Biswas-Milovic Equation, Optik, 166 (2018), Aug., pp. 77-85
  7. Abdel-Aty, A. H., et al., Exact Traveling and NanoSolitons Wave Solitons of the Ionic Waves Propagating along Microtubules in Living Cells, Mathematics, 8 (2020), 5, 697
  8. Inc, M., Baleanu, D., Optical Solitons for the Kundu-Eckhaus Equation with Time Dependent Coefficient, Optik, 159 (2018), Apr., pp. 324-332
  9. Li, J., et al., The New Structure of Analytical and Semi-Analytical Solutions of the Longitudinal Plasma Wave Equation in a Magneto-Electro-Elastic Circular Rod, Modern Physics Letters B, 34 (2020), 12, 2050123
  10. Khater, M. M., et al., Novel Soliton Waves of Two Fluid Non-Linear Evolutions Models in the View of Computational Scheme, International Journal of Modern Physics B, 34 (2020), 10, 2050096
  11. Zadeh, L. A., Fuzzy Sets, Information and Control, Google Scholar Digital Library, 8 (1965), pp. 338-353
  12. Kramosil, I., Michalek, J., Fuzzy Metrics and Statistical Metric Spaces, Kybernetika, 11 (1975), 5, pp. 336-344
  13. Park, J. H., Intuitionistic Fuzzy Metric Spaces, Chaos, Solitons and Fractals, 22 (2004), 5, pp. 1039-1046
  14. Abu-Donia, H. M., et al., Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces and Intuitionistic (φ, ψ)-Contractive Mappings, Journal of Non-Linear Sciences and Applications, 13 (2020), 6,
  15. Gahler, S., Über die UnifonnisierbaTeit 2-metrischer Räume ( in German), Math. Nachr., 28 (1965), pp. 235-244
  16. Sharma, S., On Fuzzy Metric Space, Southeast Asian Bulletin of Mathematics, 26 (2003), 1, pp. 133-145
  17. Mursaleen, M., Lohani, Q. D., Baire's and Cantor's Theorems in Intuitionistic Fuzzy 2-Metric Spaces, Chaos, Solitons and Fractals, 42 (2009), 4, pp. 2254-2259
  18. Saadati, R., Park, C., Non-Archimedean L-Fuzzy Normed Spaces and Stability of Functional Equations, Computers and Mathematics with Applications, 60 (2010), 8, pp. 2488-2496
  19. Abu-Donia, H. A., et al., Some Fixed Point Theorems in Fuzzy 2-metric space under ψ-Contractive Mappings, Numerical and Computational Methods in Sciences and Engineering an International Journal 2 (2020), pp.11-15
  20. Chauhan, M. S., et al., Fixed Point in Intuitionistic Fuzzy Metric Space for Weakly-Compatible Maps, The International Journal of Science and Technoledge, 2 (2014), 3, 179
  21. Nigam, P., Pagey, S. S., Some Fixed Point Theorems for a Pair of Asymptotically Regular and Compatible Mappings in Fuzzy 2-Metric Space, International Journal of Open Problems in Computer Science and Mathematics, 238 (2012), Mar., pp. 1-14
  22. Abu-Donia, H. M., et al., Fixed Point Theorem by Using ψ-Contraction and (ϕ, φ)-Contraction in Probabilistic 2-Metric Spaces, Alexandria Engineering Journal, 59 (2020), 3, pp. 1239-1242
  23. Mursaleen, M., et al., Intuitionistic Fuzzy 2-Metric Space and Its Completion, Chaos, Solitons and Fractals, 42 (2009), 2, pp. 1258-1265

© 2022 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence